Repositorio de producción científica de la Universidad de Sevilla

Gevrey expansions of hypergeometric integrals I

 

Advanced Search
 

Show simple item record

dc.creator Castro Jiménez, Francisco Jesús es
dc.creator Granger, Michel es
dc.date.accessioned 2016-09-06T11:06:50Z
dc.date.available 2016-09-06T11:06:50Z
dc.date.issued 2015
dc.identifier.citation Castro Jiménez, F.J. y Granger, M. (2015). Gevrey Expansions of Hypergeometric Integrals I. International Mathematics Research Notices, 2015 (5), 1338-1370.
dc.identifier.issn 1073-7928 es
dc.identifier.issn 1687-0247 es
dc.identifier.uri http://hdl.handle.net/11441/44730
dc.description.abstract We study integral representations of the Gevrey series solutions of irregular hypergeometric systems. In this paper we consider the case of the systems associated with a one row matrix, for which the integration domains are one dimensional. We prove that any Gevrey series solution along the singular support of the system is the asymptotic expansion of a holomorphic solution given by a carefully chosen integral representation. es
dc.description.sponsorship Ministerio de Ciencia e Innovación es
dc.description.sponsorship Fondo Europeo de Desarrollo Regional es
dc.description.sponsorship Junta de Andalucía es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher Oxford University Press es
dc.relation.ispartof International Mathematics Research Notices, 2015 (5), 1338-1370.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.title Gevrey expansions of hypergeometric integrals I es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/submittedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de álgebra es
dc.relation.projectID MTM2010-19336 es
dc.relation.projectID FQM333 es
dc.relation.publisherversion http://imrn.oxfordjournals.org/content/2015/5/1338.full.pdf+html es
dc.identifier.doi 10.1093/imrn/rnt246 es
dc.contributor.group Universidad de Sevilla. FQM333: Algebra Computacional en Anillos no Conmutativos y Aplicaciones es
idus.format.extent 24 p. es
dc.journaltitle International Mathematics Research Notices es
dc.publication.volumen 2015 es
dc.publication.issue 5 es
dc.publication.initialPage 1338 es
dc.publication.endPage 1370 es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/44730
Size: 522.1Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record